# SDR SWAA2022031137119

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 61,543 hours, 36,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT OF AFT ENG MOUNT; 2 EA ANGLES BROKE/MISSING MATERIAL / REMOVED AND REPLACED 2EA AFT ANGLES REF SRM 51-40-02 AND IPC 54-54-00
